Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
440 Publications
2015 | Published | Journal Article | IST-REx-ID: 257 |

T. D. Browning and R. Munshi, “Pairs of diagonal quadratic forms and linear correlations among sums of two squares,” Forum Mathematicum, vol. 27, no. 4. Walter de Gruyter GmbH, pp. 2025–2050, 2015.
View
| DOI
| Download (ext.)
2015 | Submitted | Journal Article | IST-REx-ID: 271 |

T. D. Browning and S. Prendiville, “Improvements in Birch’s theorem on forms in many variables,” Journal fur die Reine und Angewandte Mathematik, vol. 2017, no. 731. Walter de Gruyter, pp. 203–234.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 354
M. Ibáñez et al., “Electron doping in bottom up engineered thermoelectric nanomaterials through HCl mediated ligand displacement,” Journal of the American Chemical Society, vol. 137, no. 12. American Chemical Society, pp. 4046–4049, 2015.
View
| DOI
2015 | Published | Journal Article | IST-REx-ID: 388 |

Z. Alpichshev, F. Mahmood, G. Cao, and N. Gedik, “Confinement deconfinement transition as an indication of spin liquid type behavior in Na2IrO3,” Physical Review Letters, vol. 114, no. 1. American Physical Society, 2015.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2015 | Published | Journal Article | IST-REx-ID: 473 |

M. Lewin, P. Nam, and N. Rougerie, “Derivation of nonlinear gibbs measures from many-body quantum mechanics,” Journal de l’Ecole Polytechnique - Mathematiques, vol. 2. Ecole Polytechnique, pp. 65–115, 2015.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 523 |

K. Chatterjee, L. Doyen, M. Randour, and J. Raskin, “Looking at mean-payoff and total-payoff through windows,” Information and Computation, vol. 242, no. 6. Elsevier, pp. 25–52, 2015.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 524 |

K. Chatterjee and R. Ibsen-Jensen, “Qualitative analysis of concurrent mean payoff games,” Information and Computation, vol. 242, no. 6. Elsevier, pp. 2–24, 2015.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Published | Technical Report | IST-REx-ID: 5429 |

K. Chatterjee, Z. Komarkova, and J. Kretinsky, Unifying two views on multiple mean-payoff objectives in Markov decision processes. IST Austria, 2015.
[Published Version]
View
| Files available
| DOI
2015 | Published | Technical Report | IST-REx-ID: 5430 |

K. Chatterjee, R. Ibsen-Jensen, and A. Pavlogiannis, Faster algorithms for quantitative verification in constant treewidth graphs. IST Austria, 2015.
[Published Version]
View
| Files available
| DOI
2015 | Published | Technical Report | IST-REx-ID: 5431 |

K. Chatterjee, R. Ibsen-Jensen, and K. Hansen, The patience of concurrent stochastic games with safety and reachability objectives. IST Austria, 2015.
[Published Version]
View
| Files available
| DOI
2015 | Published | Technical Report | IST-REx-ID: 5432 |

K. Chatterjee, R. Ibsen-Jensen, and M. Nowak, The complexity of evolutionary games on graphs. IST Austria, 2015.
[Published Version]
View
| Files available
| DOI